| Catalog Number |
V041113000000 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a raypex 6 gave incorrect measurements.No injury.
Additional Manufacturer Narrative
Investigation results: siroforce no.(b)(4).Sent in parts: charger measuring cable file clamp diagnosis: battery defective parts and services required for repair: v041119000507 raypex 6 rechargeable battery 1.000 sf2 service fee 2 1.000 all complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.